# SDR SWAA2024013045409

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT 2024-67376.  REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975.
